Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

What is the possibility of pregnancy after having sex on fifth day of menstruation?

DOCTOR OF THE MONTH - May 2013
May 2013
User rating for this question
Very Good
Answered by
Practicing since : 2006
Answered : 4909 Questions
Question
I had sex on 5th day of my mense(september).Initially we didnot use condom but after awhile we used condom.I didnot get my periods for the month of oct so I took a course ofnovelon for 21 days . After completing the course I got my periods in 22nd november.After that I didnot get my periods for the month of dec and now its XXXXXXX till yet my periods have not started and I have not done sex aftr september. I m worried that am I pregnant.. ?? after completing the course of novelon I did get my periods. so can you clear my doubts. pls
Posted Sat, 1 Feb 2014 in Menstruation and Miscarriage
 
 
Answered by Dr. Sree Gouri SR 25 minutes later
Brief Answer: The possibility of pregnancy is less Detailed Answer: Hi, Thanks for the query. The possibility of pregnancy is less in your case. As: -In case of regular periods usually ovulation will not occur on 5th day of menstrual cycle. -You got withdrawal bleeding after taking novelon. Irregularity in menstrual cycles can occur due to many causes like: - Hormonal imbalance due poly cystic ovary disease, stress and strain, weight changes etc, - Thyroid hormonal abnormalities, -Prolactin level abnormalities etc. So, once consult gynecologist and get evaluated to find out the cause for your problem and get treated accordingly. Hope I have answered your query. I will be available to answer followup queries. If you are satisfied with the answer, please give your review at the end of the discussion. Take care.
Above answer was peer-reviewed by
 
Follow-up: What is the possibility of pregnancy after having sex on fifth day of menstruation? 5 minutes later
Thank you.. I would just like to confirm one thing that as after taking novelon I got my periods within 7days. So there cannot bea ny chance of pregnancy after that right? As I got my withdrawal bleeding.Just clearify me that. pls
 
 
Answered by Dr. Sree Gouri SR 10 hours later
Brief Answer: Possibility of pregnancy is less Detailed Answer: Hi, After completion of hormonal pills sometime it may take around one week to get the withdrawal bleeding. As you got withdrawal bleeding and as there is no history of intercourse after that, the possibility of pregnancy is very less. Take care.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor